# SDR C2XA05TY001

- Difficulty date: January 3, 2005
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 15,162 hours, 12,858 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21582
- Part serial: 1540X
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

A/C WAS BEING PUSHED BACK WHEN PILOT APPLIED BRAKES, THE NR 2 BRAKE SHUTTLE VALVE STARTED LEAKING.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND 2 BRAKE CONTROL VALVES AND NR 1, 3 AND 4 BRAKES IAW EMB 145 AMM 32-49-03.  OPS CHECKS WAS GOOD AND A/C RELEASED.
